# SDR CA981007008

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Condition: Broken
- Location: Nr 2 Cylinder
- Component: LW12425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COWLING REMOVED FOR STARTER CHANGE.  INSPECTION FOUND THE EXHAUST STACK ON NR 2 CYLINDER BROKEN.  THE OUTBOARD STUD AND THE HELICOIL WERE PULLED FROM THE CYLINDER.  NUMBERS ON CYLINDERS AND ACCESSORIES DO NOT MATCH LOG BOOK NUMBERS.
